# SDR SWAA2023012786243

- Difficulty date: December 29, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT CARGO BAY BS847+5 RBL24.<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 847+5' REMOVED 0.010' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.063' FOUND TO BE OUT OF LIMITS PER SRM 53-00-04-1A-1 USING ATS TOOL ID ATS2678 EXP 4/2023;[02] REMOVED INTERCOSTAL PER SRM 51-40-02;[03] UPDATED MEASUREMENT TABLE.;[04] VERIFIED CORRECTIVE ACTION 1;2 AND THE MEASUREMENT TABLE.;[05] RECEIVED INTERCOSTAL BS 847 TO BS 855 RBL 24 FROM OSS; CUSTOMER RO# 899586-SWA; MATERIAL USED 7075 T0 .063' CLAD LOT# 1409516-1;[06] LOCATED AND DRILLED NEW INTERCOSTAL BS 847 TO BS 855 RBL 24 PER SRM 51-40-05-0G-0 AND DWG 146A8321. OK TO APPLY CHEMICAL CONVERSION COATING AND PRIMER;[07] VERIFIED CORRECTIVE ACTIONS 5 AND 6.;[08] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON INTERCOSTAL BS 847 TO BS 855 RBL 24 PER SRM 51-20-01 AND SOPM 20-41-02.;[09] OK TO INSTALL INTERCOSTAL;[10] VERIFIED CORRECTIVE ACTION 9.;[11] INSTALLED INTERCOSTAL AT BS 847 TO BS 855 RBL 24 PER SRM 51-40-02-0G-0 AND DWG 146A8321;[12] VERIFIED CORRECTIVE ACTIONS STEP 11.
